# SDR AALA20060518

- Difficulty date: August 4, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH FLOOR LIGHTS NEAR ROW 12 AND 13DEF INOPERATIVE.  SECURED EMERGENCY PATH FLOOR LIGHTS NEAR ROWS 12 AND 13DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
